MAUDE Adverse Event Report: LIMACORPORATE S.P.A SMR SHOULDER; REVERSE LINERS 36MM (UHMWPE) STANDARD

LIMACORPORATE S.P.A SMR SHOULDER; REVERSE LINERS 36MM (UHMWPE) STANDARD
Model Number 1360.50.810
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 03/11/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of manufacturing and sterilization records of involved batches did not identify any pre-existing anomaly or non-conformity that could have contributed to reported issue.The manufacturer will submit a final report as soon as the investigation is completed.
 
Event or Problem Description
Revision surgery was performed on (b)(6) 2026 due to dislocation.Patient clinical history summary is the following: (b)(6) 2025: original surgery with (b)(6) components (finned stem dia.19 mm l.80mm pn 1304.15.190; 140° humeral body reverse pn 1352.15.011; extension for humeral reverse body pn 1352.15.001; smr reverse liner +3mm pn 1360.50.815) and djo altivate glenoid components.(b)(6) 2026: revision surgery for humeral stem loosening (previously reported with reference mfr.3008021110-2026-00183) was performed to replace all existing components with new ones (on the humeral side the above mentioned components were replaced with finned stem dia.20 mm l.80mm pn 1304.15.200; 140° humeral body reverse pn 1352.15.011; and smr reverse liner +6mm pn 1360.50.820).(b)(6) 2026: revision surgery for shoulder dislocation (reported with reference mfr.3008021110-2026-00195) was performed replacing the above mentioned 140° humeral body reverse and smr reverse liner +6mm with new extension for humeral reverse body (pn 1352.15.001, lot 2539123, sterilization 2600021), 140° humeral body finned reverse (pn 1352.15.051, lot 2541489, sterilization 2600021) and smr reverse liner standard (pn 1360.50.810, lot 25at2x3, sterilization 2500203).(b)(6) 2026: revision surgery for shoulder dislocation (hereby reported) was performed replacing the recently implanted extension for humeral reverse body, 140° humeral body finned reverse and smr reverse liner standard with new components (extension for humeral reverse body pn 1352.15.001, humeral body finned reverse pn 1352.15.050 and smr reverse liner retentive +6mm dia40mm pn 1365.50.821).In all surgeries the djo altivate glenospheres were replaced as well.Patient is male, date of birth (b)(6) 1961.The event occurred in the united states.

Brand Name
SMR SHOULDER
Common Device Name
REVERSE LINERS 36MM (UHMWPE) STANDARD
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key25067091
Report Number3008021110-2026-00201
Device Sequence Number10357580
Product Code PHX
UDI-Device Identifier08033390273589
UDI-Public8033390273589
Combination Product (Y/N)N
PMA/510(K) Number
K110598
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1360.50.810
Device Lot Number25AT2X3
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/04/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexMale